# SDR CA030123008

- Difficulty date: January 14, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Boeing 727223
- Aircraft time: 54,271 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Condition: Failed
- Location: Hyd 'A' System
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING CLIMB, IT WAS OBSERVED THAT THE 'A' SYSTEM HYDRAULICS OVERHEAT LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO BASE WITHOUT INCIDENT. THE 'A' SYSTEM HYDRAULIC MODULE WAS REPLACED AND CHECKED SERVICEABLE IAW WITH MM 29-11-52. 3. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
